# SDR SWAA2021081607108

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 57,387 hours, 34,025 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF TO LP 1711736; PANEL 651GB HAS CRACKED WIGGLE PLATE BRACKET / [01] REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-10-02 AND SRM51-40-02
